# SDR AALA202106119024

- Difficulty date: May 24, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 992 Lbl32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED WEB AT STA 992 AND LBL 32. INSTALLED DOUBLE REPAIR REF EA 328189.
